Facebook Pixel
EmpowHER Guest

I have constipation from an opiod needed for neuropathy.

By Anonymous July 14, 2017 - 5:44am
Rate This

I have a pain between stomach and leg that crease. It's very tender and on the right side near my testicle sack. But sack does not hurt or painful

Add a Comment2 Comments


Hello Anonymous,

Welcome to EmpowHER. I am glad you reached out to our community.

You have two issues that need the attention of your primary care physician.

Have you tried laxatives and stool softeners to help with the opioid induced constipation?

When laxatives and stool softeners aren't enough, your doctor may prescribe a medication that’s made for people who have constipation because of opioids. These medications work by blocking the effects that the drugs have on your gut.

You may have an inguinal hernia. This could be linked to chronic constipation straining to have a bowel movement.


July 14, 2017 - 8:43am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

Yes there are several meds for OlC but all of them cost a small fortune, in fact one is An injectable medication that cost over $1000 per dose!

The most popular med is Movantik at $200+ for a 30 day supply. Being a retired RN with 2 failed back surgeries that have caused me to have Rotoscoliosis, along with my fibromyalgia, osteoporosis. Osteoarthritis, and neuropathy l have to take extended relief Morphine twice daily and Oxycodon for break through pain which cost me $60 a month. Plus my other meds are an additional $140. I do NOT qualify for extra help with my meds or food . I need $1800 for dentures as my 19 year old ones broke. I do have to eat, pay rent, phone bill, burial and car insurance . My car is 20 year old and requires frequent repairs.
How do you suggest l empower myself to get help with these problems?

July 18, 2017 - 9:33pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Constipation Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!